# SDR CALA2014071600929

- Difficulty date: July 14, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 45,910 hours, 16,163 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1101
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS 2 EA FOUND AT VERTICAL PRESS WEB STATION 663 LOCATED BETWEEN LBL 45 & 40 APPROX WL 200 WL 192.  INSTALLED REPAIR AT VERTICAL PRESS WEB STATION 663 BETWEEN LBL 40 TO 45 APPROX WL 200 TO WL 193 IAW SRM 57-10-10 ALTERNATIVE 2 FIG 204.  THIS REPAIR CATEGORY B REPAIR NON-ROUTINE.
